Asymptotic Values of Functions Holomorphic in the Unit Disk.
Mathematische Zeitschrift, Tome 100 (1967), pp. 414-415
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__100_170820,
author = {Frank B. Ryan and Karl F. Barth},
title = {Asymptotic {Values} of {Functions} {Holomorphic} in the {Unit} {Disk.}},
journal = {Mathematische Zeitschrift},
pages = {414--415},
year = {1967},
volume = {100},
zbl = {0154.32202},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170820/}
}
Frank B. Ryan; Karl F. Barth. Asymptotic Values of Functions Holomorphic in the Unit Disk.. Mathematische Zeitschrift, Tome 100 (1967), pp. 414-415. http://geodesic.mathdoc.fr/item/MZ_1967__100_170820/